R. Bastos, I. N. Nakaoka and N. R. Rocco, Finiteness conditions for the non-abelian tensor product of groups,
Monatsh. Math., 187 (2018) 603–615.
 R. Bastos, I. N. Nakaoka and N. R. Rocco, The order of the non-abelian tensor product of groups, (2018), preprint
available at ArXiV:1812.04747.
 R. Brown, D. L. Johnson and E. F. Robertson, Some computations of non-abelian tensor products of groups, J.
Algebra, 111 (1987) 177–202.
 R. Brown and J.-L. Loday, Van Kampen theorems for diagrams of spaces, Topology, 26 (1987) 311–335.
 E. Detomi, M. Morigi and P. Shumyatsky, BFC-theorems for higher commutator subgroups, Q. J. Math., 70 (2019).
 G. Dierings and P. Shumyatsky, Groups with boundedly finite conjugacy classes of commutators, Q. J. Math., 69
 R. M. Guralnick and A. Maroti, Average dimension of fixed point spaces with applications, J. Algebra, 226 (2011)
 B. H. Neumann, Groups covered by permutable subsets, J. London Math. Soc., 29 (1954) 236–248.
 M. Parvizi and P. Niroomand, On the structure of groups whose exterior or tensor square is a p-group, J. Algebra,
352 (2012) 347–353.
 N. R. Rocco, On a construction related to the non-abelian tensor square of a group, Bol. Soc. Brasil Mat., 22 (1991)
 N. R. Rocco, A presentation for a crossed embedding of finite solvable groups, Comm. Algebra 22 (1994) 1975–1998.
 J. Wiegold, Groups with boundedly finite classes of conjugate elements, Proc. R. Soc. Lond. Ser. A Math. Phys.
Eng. Sci., 238 (1957) 389–401.